# SDR 7C7A2021102200021

- Difficulty date: October 19, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH INBD SEAT TRACK BTW STA 564 - 600 REPLACED DHC-8-100 SRM 51-42-05, RD8-53-1599, DRAWING #85330217
